# SDR SIMA20180307002

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 32,596 hours, 27,698 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE DURING CLIMBOUT.  PERFORMED CMC DOWNLOAD.  NOTED FECU FAIL MESSAGE. COMPLIED WITH FIM 27-51-00-810-803-A. REMOVED AND REPLACED FLAP ELECTRONIC UNIT IAW AMM 27-53-02. OPS CHECKED GOOD, NO FAULTS FOUND.
